# SDR SWAA2022022380763

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 431 ER DELAMED AT CORNER. MARKED. / REPAIRED DELAMED CORNER ON #1 ENGINE PNL 431ER IAW B737 SRM 54-50-70-2R-2 AND 51-70-04-2R-10 RESTORED FINISH IAW B737 AMM 51-21-99-300-801
